# SDR UPS05845612

- Difficulty date: August 30, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750198501
- Part serial: TAG00618984
- Condition: Cracked
- Location: Bs 863-871
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LONGERON 24L CRACKED IN BATHTUB STA 863-871.  REMOVED AND REPLACED LONGERON 24L IAW UPS EO DC8-5310-22823-A AND SAA SK 801-804705.
